# SDR JJBA20140128016

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 32,699 hours, 44,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  R & R EMERGENCY BATTERIES.
